# SDR AU960325

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm G73
- Engine: Pwa
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Faulty
- Location: Centre Wing Sys
- Component: Gulstm, G73
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) WING CENTRE SECTION TOP HAT SECTIONS FOUND IN ANNEALED (SOFT)  CONDITION FOLLOWING HEAT TREATMENT - SUSPECT HEAT TREATMENTINCOMPLETE
